MAUDE Adverse Event Report: COVIDIEN PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PMB8-5-14-80
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a physician was attempting to use paramount mini stent to treat a right distal lesion in the iliac artery common of a patient in a procedure.No damage noted to packaging noted, no issues noted when removing the devices from the hoop/tray, devices was prepped as per ifu.It was reported that one of the stent¿s dislodgement occurred during delivery to/at lesion, it just came loose.The dislodged sent was removed using a snare.The second stent dislodged but was and fully expanded in the external iliac artery.The devices did not pass through a previously-deployed stent, resistance was not encountered when advancing the devices, excessive force was not used.No further patient injury reported for this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8389447
Report Number2183870-2019-00113
Device Sequence Number19204054
Product Code FGE
UDI-Device Identifier00821684006566
UDI-Public00821684006566
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2019
Device Catalogue NumberPMB8-5-14-80
Device Lot NumberA390338
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;